# SDR SWAA032558

- Difficulty date: November 18, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 43,559 hours, 43,544 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND A 3.5 LONG CRACK AT NLG W/W SIDE WEB, BS 258.  REPAIRED WEB PER SWA EA.
